I use a vaporizer to take my medical marijuana. Is it possible its causing headaches?

by Buddy Vapesit

Question by Mike M: I use a vaporizer to take my medical marijuana. Is it possible its causing headaches?
I recently purchased a vaporizer for taking in my medical marijuana. Is it possible that it is giving me headaches? and if so, how come?

Best answer:

Answer by Djanti
Yes weed can does this generally.
Because your lungs absorb less oxigend and your heart is pumping craploads of blood everywhere.
So it can distress your blood vessals in your head.

Give your answer to this question below!

Be Sociable, Share!

{ 1 comment… read it below or add one }

Zman July 17, 2010 at 8:38 am

Just take a little longer between hits,
your brain just needs oxygen.

Leave a Comment

*

Previous post:

Next post:

BuddyVapesit.com is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to (“your website name” (amazon.com, or endless.com, MYHABIT.com, SmallParts.com, or AmazonWireless.com). - See more at: http://marketingwithsara.com/amazon/warning-to-all-affiliate-marketers#sthash.6prGdnGl.dpuf